# SDR SWAA051394

- Difficulty date: May 12, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 48,911 hours, 44,617 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND KEEL BEAM CORRODED AT BS 788, STR 27R.  REPAIRED KEEL BEAM PER SWA EA.
